How to manage with anger and anxiety. I have bad atrial fibrillation, lots of extrasystoles, hyperparathyroidism etc, etc. I am very odd and fear myself. I am frustrated due to health authoirities. Can't get help.
The episodes began in 2011, when I was diagnosed with hyperparathyroidism. This year when I was diagnosed with muscular dystonia I had anger episodes for two months. When the neurolog prescribed Rivatril (benzo) to me I became aggressive and stopped the medicine after two days. Now I have atrial fibrillation. Again this new disease has arisen anxiousness and aggressive behaviour. I have many diseases and disorders, and it is difficult to get help to them, eg. to heart rhythm and excessive PTH. I use Thyroid Erfa for hypothyroidism and atenolol for heart rhythm, mild oestrogen for osteopenia. I have chronic sinusitis and use nose cortisol.
I think that hyperparathyroidism is the reason, but doctors consider it mild. Another reason may be that I don't get help and I have seen that no help will be available in the hospitals. I must use rat poison, warfarin, and it (INR) must be measured two times per week. I cannot be free, eg. travel. I am very angry. Even very small things can bother me and cause personal changes - and then, after a moment I am very OK. I am an academic person, pensioned, writing a large book for students. The work goes well if I don't have the anger.
I am sorry that you are going through this right now. You are going through a lot and that would have anyone stressed in my opinion. Have you been able to talk to anyone in mental health for your anger and anxiety? It sounds like you have been seeing the specialists for your medical reasons, but are you able to see a therapist to discuss the anxiety and anger no matter what the cause. I also know that warfarin can be a pain in the you know what. I was also on it for 6 months, but it does do what it is designed to do as long as you follow your doctor's instructions....and don't worry, rats basically eat the equivialent of a brick of that stuff while we take a little pill. I also didn't like the fact that I had to stop playing sports and keep my INR in the therapeutic range. My point is, you are going through a lot right now, so don't be too hard on yourself. Sometimes, all it takes is to start talking with someone about it...keep us posted!
Thanks for your kind reply. Maybe most of my anger results from patient mistreatment in the hospital in 2010 when I had atrial fibrillation and other diseases at the same time. In May this year I was also mistreated, for which I am angry. Bercause I have seen how they work in the hospital, I can conclude that if I were very seriously ill, almost dying, I cannot get help or I may receive wrong medicine. The public health care is in so poor condition. I must go to myself and try to treat my diseases as I can. Now I try to change the dose of my heart medicine to eliminate lots of ventricular extrasystoles. I should get from some private doctor Ventoline for respioratory difficulties. I am happy that I have got nitroglycerin for upper abdominal tightness. I cannot reach any cardiologists. I am very actively seeking a solution to my problems. I think that it will be successful. It depends on my own activity and strength.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.